# SDR MZZA0600002

- Difficulty date: February 20, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 21,484 hours, 8,332 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000A
- Part serial: 010816633
- Condition: Inoperative
- Location: Aft Galley
- Part time: 8,882 hours, 3,429 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AN ELECTRICAL ODOR CAME FROM THE AFT GALLEY NR 1 OVEN AND THE CIRCUIT BREAKER POPPED WHILE AT CRUISE PORTION OF FLIGHT. THE FLIGHT WAS RETURNED TO GUM WHERE IT LANDED WITHOUT INCIDENT. THE AFT GALLEY NR 1 OVEN AND CONTROLLER WAS REPLACED. A FUNCTIONAL CHECK WAS GOOD IAW MM 25-36-33.
